# SDR USAA2011081200003

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 95,470 hours, 18,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Worn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - PHL MTC REPORTED THE RT OVERWING SLIDE PRESSURE SUPPLY LINE FROM THE BOTTLE, SHOWS SIGNS OF WEAR.  REMOVED & REPLACED SUPPLY HOSE AT RT OVERWING SLIDE BOTTLE TO 1ST DISCONNECT IN RAT ENCLOSURE.
